# SDR CALA2018091901960

- Difficulty date: September 18, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SILL CORRODED IN MULTIPLE SPOTS. REMOVED AND REPLACED L2 DOOR SILL IAW SRM 51-72-11-911-001.
